# SDR HEEA955803

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7146
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 117940471
- Condition: Failed
- Location: Cockpit Air Spd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE WENT TO ZERO.
